# SDR SWAA061002

- Difficulty date: March 22, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 63,107 hours, 54,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6546833
- Condition: Cracked
- Location: Bs 188-196
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND COCKPIT FLOOR WEB CRACKED BETWEEN BS 188 TO BS 196.5, WL 207.  REPAIRED FLOOR WEB PER SRM.
